# SDR QXEA2011021600162

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 23,756 hours, 24,652 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 8209143
- Part serial: 9910081
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 23,756 hours, 24,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO HEAT FROM EITHER CABIN OR FLT COMP PACS. IN EITHER AUTO OR MANUAL MODES FOR FLT COMP.  GOOD FLOW ON BOTH.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  NO FAULTS IN CDS.  GROUND RAN APU AND CHECK FOR LEAKS IN ECS SYS.  NO DEFECTS FOUND.  COMPLIED WITH OPS CHECK OF ECS SYS IN MANUAL/FULL HOT.  FOUND CABIN PACK OPERATING NORMALLY.  COCKPIT HEATING SLOW; DUCT TEMP FAILED TO RISE ABOVE 15 DEGREES C.  INSPECTED PACK BYPASS VALVE DURING HEATING AND COOLING ADJUSTMENTS.  FOUND CABIN PACK BYPASS VALVE NORMALLY.  COCKPIT VALVE REMAINED STUCK IN FULL COLD POSITION AT ALL TIMES.  R & R COCKPIT BYPASS VALVE GOOD.  COMPLIED WITH ECS TEMP CONTROL SYS IN MANUAL MODE IAW MM 21-61-00-710-803.  OPS CHECK GOOD. RETURNED TO SERVICE.
